D. N. Akhiezer, Lie Group Actions in Complex Analysis, Vieweg+Teubner Verlag, Wiesbaden, 1995.
B. Fu and J.-M. Hwang, Classification of non-degenerate projective varieties with nonzero prolongation and application to target rigidity, Invent. Math. 189 (2012), no. 2, 457-513.
J.-M. Hwang, Geometry of minimal rational curves on Fano manifolds, School on Vanishing Theorems and Effective Results in Algebraic Geometry (Trieste, 2000), 335-393, ICTP Lect. Notes, 6, Abdus Salam Int. Cent. Theoret. Phys., Trieste, 2001.
J.-M. Hwang, Deformation of the space of lines on the 5-dimensional hyperquadric, preprint, 2010.
J.-M. Hwang and N. Mok, Rigidity of irreducible Hermitian symmetric spaces of the compact type under Kahler deformation, Invent. Math. 131 (1998), no. 2, 393-418.
J.-M. Hwang and N. Mok, Varieties of minimal rational tangents on uniruled projective manifolds, Several complex variables (Berkeley, CA, 1995-1996), 351-389, Math. Sci. Res. Inst. Publ., 37, Cambridge Univ. Press, Cambridge, 1999.
J.-M. Hwang and N. Mok, Deformation rigidity of the rational homogeneous space associated to a long simple root, Ann. Sci. Ecole Norm. Sup. (4) 35 (2002), no. 2, 173-184.
J.-M. Hwang and N. Mok, Deformation rigidity of the 20-dimensional $F_4$-homogeneous space associated to a short root, Algebraic transformation groups and algebraic varieties, 37-58, Encyclopaedia Math. Sci., 132, Springer, Berlin, 2004.
J.-M. Hwang and N. Mok, Prolongations of infinitesimal linear automorphisms of projective varieties and rigidity of rational homogeneous spaces of Picard number 1 under Kahler deformation, Invent. Math. 160 (2005), no. 3, 591-645.
S. Kebekus, Families of singular rational curves, J. Algebraic Geom. 11 (2002), no. 2, 245-256.
K. Kodaira, Complex Manifolds and Deformation of Complex Structures, Grundlehren der mathematischen Wissenschaften 283, Springer, Berlin-Heidelberg-New York, 1986.
K. Kodaira and J. Morrow, Complex Manifolds, Holt, Rinehart and Winston, Inc., New York, 1971.
J. M. Landsberg and L. Manivel, On the projective geometry of rational homogeneous varieties, Comment. Math. Helv. 78 (2003), no. 1, 65-100.
I. A. Mihai, Odd symplectic flag manifolds, Transform. Groups 12 (2007), no. 3, 573-599.
Y. Miyaoka and S. Mori, A numerical criterion for uniruledness, Ann. of Math. 124 (1986), no. 1, 65-69.
S. Mori, Projective manifolds with ample tangent bundles, Ann. of Math. 110 (1979), no. 3, 593-606.
S. Mukai, Biregular classification of Fano 3-folds and Fano manifolds of coindex 3, Proc. Natl. Acad. Sci. USA 86 (1989), no. 9, 3000-3002.
K.-D. Park, Varieties of minimal rational tangents on Fano manifolds, PhD thesis, Seoul National University, 2014.
B. Pasquier, On some smooth projective two-orbit varieties with Picard number 1, Math. Ann. 344 (2009), no. 4, 963-987.
B. Pasquier and N. Perrin, Local rigidity of quasi-regular varieties, Math. Z. 265 (2010), no. 3, 589-600.
F. L. Zak, Tangents and secants of algebraic varieties, Translations of Mathematical Monographs, Vol. 127, Amer. Math. Soc., Providence, Rhode Island, 1993.